# SDR 2011FA0000185

- Difficulty date: March 19, 2011
- Submitted: March 19, 2011
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 22,147 hours
- Engine: Cont IO520BB
- Engine time: 436 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 0910
- Condition: Failed
- Location: Nav Lights
- Part time: 1,776 hours, 7,104 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NAV LIGHTS INOP.  ON TROUBLESHOOTING, TECH FOUND CIRCUIT BREAKER / SWITCH TO BE AT FAULT. AD 2008-13-17 HAD BEEN COMPLETED 1776 FLIGHT HOURS PRIOR AND ESTIMATED CYCLES 7104.  NOTICED NEW CIRCUIT BREAKER MFG.  NO PROBABLE CAUSE OR RECOMMENDATIONS AT THIS TIME.
